# SDR JJBA20230907027

- Difficulty date: August 28, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- Aircraft time: 38,004 hours, 24,848 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FFS 4 CASING ALUMINUM FERRULE CORRODED. LH WING FFS#4 REPLACED FOR A NEW ONE
